Alert archive / Indiana / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 4, NWS Northern Indiana

January 2, 2006Steuben County, Indiana; Hillsdale County, Michigan

NWS Northern Indiana issued this severe thunderstorm warning at Jan 2, 2006, 4:43 PM EST for Steuben County, Indiana; Hillsdale County, Michigan. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 2, 2006, 4:43 PM EST (21:43 UTC)
Expired
Jan 2, 2006, 5:30 PM EST
In force
47 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

Counties Steuben County, IN, Hillsdale County, MI

The radar

The Northern Indiana radar (KIWX), 87 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2006-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2006-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
560 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
290 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 022144
SVRIWX
INC151-MIC059-022230-
/O.NEW.KIWX.SV.W.0004.060102T2143Z-060102T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
443 PM EST MON JAN 2 2006

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN STEUBEN COUNTY IN INDIANA
  SOUTHWESTERN HILLSDALE COUNTY IN MICHIGAN

* UNTIL 530 PM EST

* AT 439 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  SEVERE STORM WAS LOCATED 11 MILES SOUTH OF READING...OR ABOUT 11
  MILES EAST OF ANGOLA...AND MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...        
  YORK...
  PAGE...
  CLEAR LAKE...
  CAMDEN...
  MONTGOMERY...
  READING...

IN ADDITION TO LARGE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 4163 8492 4159 8479 4188 8450 4194 8481

$$

HITCHCOCK
2 follow-up statements
000 
WWUS53 KIWX 022206
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
504 PM EST MON JAN 2 2006

INC151-022214-
/O.CAN.KIWX.SV.W.0004.000000T0000Z-060102T2230Z/
STEUBEN IN-
504 PM EST MON JAN 2 2006

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR...
  STEUBEN COUNTY IN INDIANA

AT 500 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4173 8486 4169 8469 4188 8450 4194 8481

$$

MIC059-022230-
/O.CON.KIWX.SV.W.0004.000000T0000Z-060102T2230Z/
HILLSDALE MI-
504 PM EST MON JAN 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EST
FOR...

  SOUTHWESTERN HILLSDALE COUNTY IN MICHIGAN

AT 500 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS SEVERE STORM WAS LOCATED 3 MILES SOUTHEAST OF CAMDEN...AND 
MOVING NORTH AT 20 MPH.

LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... 
  FRONTIER...
  CAMDEN...
  
IN ADDITION TO LARGE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4173 8486 4169 8469 4188 8450 4194 8481

$$

HITCHCOCK
000 
WWUS53 KIWX 022230
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
530 PM EST MON JAN 2 2006

MIC059-022240-
/O.EXP.KIWX.SV.W.0004.000000T0000Z-060102T2230Z/
HILLSDALE MI-
530 PM EST MON JAN 2 2006

...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE AT 530
PM EST FOR...
  SOUTHWESTERN HILLSDALE COUNTY IN MICHIGAN

AT 526 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

THUNDERSTORMS WILL CONTINUE TO PRODUCE FREQUENT LIGHTNING...SMALL 
HAIL...AND HEAVY RAINFALL IN MUCH OF HILLSDALE COUNTY.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4173 8486 4169 8469 4188 8450 4194 8481

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 2, 3:23 PM EST, 1 hour 20 minutes earlier.

Area forecast discussion, Jan 2, 3:23 PM EST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
323 PM EST MON JAN 2 2006

.SHORT TERM...
DEEP BUT STACKED CYCLONE OVR NE MO CONTS TO SHIFT EWD AND WILL BE IN
CNTRL KY BY MIDNIGHT. AT THE SFC...WELL DEFINED WARM FNTL BNDRY
REMAINS IN PLACE ACRS CNTRL INDIANA W/OCCLUDING COLD FNT NOW INTO
WRN INDIANA. INCREASING LARGE SCALE ASCENT IN PROGRESS AS UPR JET
SHIFT EWD INTO OH AND CONTD DESTABILIZATION ACRS WARM SECTOR OVR DOWNSTATE
INDIANA. THIS CONTS TO FAVOR ADDNL DVLPMNT ALG ELEVATED FNTL ZONE N
OF SFC WARM FRONT AND SEEN RECENTLY W/STORM INTENSIFICATION ACRS NW
INDIANA AND MARGINAL SVR THREAT REMAINING INTACT UNTIL 22Z.

12Z GUIDANCE OFFERING LTL HELP IN DETAILS BUT OVERALL SYNOPTIC
RESPONSE REMAINS FAVORABLE FOR INCREASED DVLPMNT THROUGH THIS AFTN.
OTHERWISE CONTD FNTL OCCLUSION PROCESS AND INCREASING MID LVL
DEFORMATION WITHIN WRAPPING WARM AIR ALOFT WILL LEAD TO BTR
STRATIFORM COVERAGE THIS EVENING AND WILL KEY POPS UPWARD TO CAT.
THINGS SHLD WIND DOWN QUICKLY AFT MIDNIGHT AS SYS JUMP TWD ATLC
COAST LEAVING STRATUS WEDGE IN PLACE THROUGH WED. PREFER COOLER SIDE
OF GUIDANCE TEMPS TOMORROW BUT NOD WARMER TONIGHT.
&&

.LONG TERM...
TUESDAY NIGHT A LOW WILL MOVE FROM THE CENTRAL U.S. TO VERY CLOSE TO
OUR CWA. BY 12Z WEDNESDAY THE LOW WILL STRETCH FROM NORTHERN
ILLINOIS NORTHWESTERN INDIANA TO ONTARIO CANADA. THEN DURING THE DAY
ON WEDNESDAY THE LOW WILL MOVE EASTWARD THROUGH THE GREAT LAKES
REGION. THIS WILL INTRODUCE RAIN TO THE CWA. THEN WEDNESDAY NIGHT
THE LOW WILL BE MOVING ON TO NEW YORK AND SOUTHEASTERN ONTARIO. OUR
CWA WILL CONTINUE TO RECEIVE WRAP AROUND MOISTURE. MODEL SOUNDINGS
FOR WEDNESDAY EVENING BECOME COLD ENOUGH FOR RAIN SNOW AND ARE
AROUND THE FREEZING MARK AT THE SURFACE. WITH THE LOW MOVING ON TO OUR
NORTHEAST WEDNESDAY...COLD AIR WILL BE ADVECTED IN FROM THE NORTH.
THEREFORE WILL HAVE TEMPERATURES FALLING DURING WEDNESDAY AFTERNOON.
THE HIGH TEMP WILL BE ABOUT MIDDAY WEDNESDAY. LOOKING AT SOUNDINGS FOR EARLY
THURSDAY MORNING...THE RAIN SNOW MIX MAY HAVE TO BE EXTENDED THROUGH
WEDNESDAY NIGHT AS THE MODEL SOUNDINGS HAVE BECOME WARMER THAN YESTERDAYS. THE
SOUNDINGS ALSO INDICATE THAT DECENT ICE NUCLEATION WONT START TIL
THE MIDDLE OF THE NIGHT WEDNESDAY NIGHT AND THEN IS GONE BY MIDDAY
THURSDAY. ALSO NAM80 1000-850MB THICKNESSES ARE COLDER THAN THE
GFS80S. WEDNESDAY EVENING THE NAM80S IS BELOW THE 1300M MARK AND
THE GFS80 DROPS BELOW THE 1300M MARK AROUND MIDNIGHT THURSDAY. BOTH
MODELS STAY BELOW 1300M ALL THROUGH THURSDAY. A QUESTION EXISTS AS
TO WHAT FORM EXACTLY THE PRECIP WILL TAKE ON THURSDAY AND WHAT
THURSDAYS HIGHS WILL BE WITH THE SOUNDINGS BEING A LITTLE WARM FOR
ALL SNOW ON THURSDAY...BUT WANT TO SEE SOME CONSISTENCY IN THE
MODELS FIRST...SEE IF THEY STICK WITH A WARMER THURSDAY BEFORE
MAKING ANY CHANGES TO THURSDAY. SOUNDINGS AT LEAST FOR THE FIRST
PART OF THURSDAY ARE AROUND THE FREEZING MARK OR JUST SLIGHTLY ABOVE
BUT THE 850MB TEMPS FOR BOTH THE GFS80 AND NAM80 ARE AROUND -8
CELSIUS BY THURSDAY AFTERNOON. THE LOW LEVEL MOISTURE WILL HANG
AROUND AT LEAST THROUGH FRIDAY. THE DECENT MOISTURE AND LIFT WILL BE
LEAVING ON SATURDAY AS THE LOW PULLS FURTHER AWAY UP TO NOVA SCOTIA.
THE WIND ON SATURDAY SHOULD ALSO BE TURNING TO THE SOUTHWEST HELPING
THE SNOW TO END. THE GFS80 HAS CHANGED IN THE LAST TWO RUNS FOR
SATURDAY...AND ALSO NOW FOR SUNDAY. PREVIOUSLY THE GFS80 HAD SOME
QPF MOVING THROUGH THE NORTHEASTERN PART OF THE CWA WITH A LOW
MOVING INTO THE NORTHERN GREAT LAKES AREA...BUT NOW HAS A LOW MOVING
AT US DIRECTLY FROM THE WEST ON SUNDAY. NO CHANGES TO SATURDAY AND SUNDAY
WITH THE MODELS MOVING AROUND. THE PAST TWO RUNS OF THE GFS80 HAVE A
LOW TO THE NORTH ON MONDAY AND NO QPF FOR US SO MADE MONDAY DRY.
&&

.AVIATION...
IFR CONDS HOLDING TOUGH N OF WELL DEFINED WARM FNTL BNDRY THROUGH
CNTRL INDIANA. SOME SCT LIFR CIGS FM FWA INTO NW OH BUT MORESO ACRS
NE IL IN AREA OF MOD-HVY RAIN AND THUNDER. THIS AREA THE SORE SPOT
THIS AFTN W/INCREASING LG SCALE ASCENT ASSOCD/W STACKED LOW PRES
SHIFTING EWD OUT OF NE MO. STG LLJ REMAINS IN PLACE WEST OF UPR JET
STREAK AND FORCING RENEWED CONV DVLPMNT ALG WRN PORTION OF WARM FNT
AND ALG COLD FNT NR IL/IN STATE LINE. XPC EWD EXPANSION OF CURRENT
ACTIVITY THROUGH THIS AFTN W/SHRT TERM GUIDANCE STILL SUGGESTIVE OF
TROWAL SIGNATURE DVLPG ACRS NRN INDIANA/SRN MICHIGAN. THUS IFR/LIFR
XPCD THROUGH THE NIGHT.
&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLOOD WATCH UNTIL MIDNIGHT EST TONIGHT FOR INZ009-INZ018-INZ027.

MI...NONE.
OH...FLOOD WATCH UNTIL MIDNIGHT EST TONIGHT FOR OHZ001-OHZ002-OHZ004-
     OHZ005-OHZ015-OHZ016-OHZ024-OHZ025.

LM...NONE.
&&

SHORT TERM...66
LONG TERM....98
AVIATION...66
Hazardous weather outlook, Jan 2, 4:51 AM EST, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
451 AM EST MON JAN 2 2006

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-031000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
351 AM CST MON JAN 2 2006 /451 AM EST MON JAN 2 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS WILL ACCOMPANY AN AREA OF LOW PRESSURE
TODAY. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. HOWEVER...THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL WITH AN
ISOLATED REPORT OF PENNY SIZE HAIL POSSIBLE...ESPECIALLY SOUTH OF
ROUTE 24.

IN ADDITION...RAINFALL AMOUNTS OF A HALF TO ONE INCH ARE EXPECTED
INTO THIS EVENING...WITH LOCALLY HIGHER AMOUNTS WITH ANY
THUNDERSTORMS. THIS WILL ADD TO ALREADY HIGH RIVER LEVELS ACROSS
PARTS OF EASTERN INDIANA AND NORTHWESTERN OHIO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
RAIN WILL RETURN ON WEDNESDAY. DEPENDING ON THE AMOUNT OF MOISTURE
THAT CAN BE TRANSPORTED BACK INTO THE REGION...ENOUGH RAIN MAY
OCCUR TO CONTINUE THE FLOODING THREAT ACROSS PARTS OF INDIANA AND
OHIO.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...ANY REPORTS
OF HAIL OR RISING WATERS ON RIVERS AND STREAMS WOULD BE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-031000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
451 AM EST MON JAN 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS CAN BE EXPECTED TODAY. HOWEVER...NO SEVERE
WEATHER IS ANTICIPATED AT THIS TIME. THE STRONGEST STORMS COULD
PRODUCE SOME SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Local storm report, Jan 2, 2:46 PM EST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
246 PM EST MON JAN 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     HAIL             5 ENE NEW PARIS         41.53N 85.74W
01/02/2006  0.75 INCH        ELKHART            IN   TRAINED SPOTTER

&&

ASTEVENS
Local storm report, Jan 2, 2:56 PM EST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
256 PM EST MON JAN 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     HAIL             3 SE GOSHEN             41.55N 85.79W
01/02/2006  0.75 INCH        ELKHART            IN   AMATEUR RADIO

&&

ASTEVENS
Local storm report, Jan 2, 3:45 PM EST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
345 PM EST MON JAN 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     HAIL             2 W CORUNNA             41.44N 85.18W
01/02/2006  0.75 INCH        DE KALB            IN   LAW ENFORCEMENT

&&

ASTEVENS

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 12:57 PM ESTSevere Thunderstorm WarningIWXLaPorte48 min
Jan 2, 2:45 PM ESTSevere Thunderstorm WarningIWXElkhart37 min
Jan 2, 3:16 PM ESTSevere Thunderstorm WarningIWXDeKalb29 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2006Severe Thunderstorm Warnings in Michigan, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.